# SDR CA000811002

- Difficulty date: July 14, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 5,216 hours
- Engine: Allsn 250C20B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 70009H000V320A
- Condition: Corroded
- Location: Aluminum Ends
- Component: Hose Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE SHEATHING WAS PULLED BACK FROM THE FUEL HOSE ASSEMBLY AND THE ALUMINUM ENDS WERE SEVERELY CORRODED.   FURTHER INVESTIGATION REVEALED BOTH ENDS HAD SEVERE CORROSION.  THE HOSE IS A FUEL HOSE WHICH RUNS FROM THE FORWARD ENGINE FIREWALL BACK TO THE INLET OF THE AIRFRAME FUEL FILTER.
